Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 67, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at Jun 16, 2007, 7:43 PM CDT for La Salle County, McMullen County, Texas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 16, 2007, 7:43 PM CDT (00:43 UTC)
- Expired
- Jun 16, 2007, 8:45 PM CDT
- In force
- 62 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Counties, with a storm outline in the text
Counties La Salle County, TX, McMullen County, TX
The radar
The Corpus Christi radar (KCRP), 144 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 0.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 780 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 1343 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:11 PM CDT, 4 hours 32 minutes earlier.
Area forecast discussion, Jun 16, 3:11 PM CDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 311 PM CDT SAT JUN 16 2007 .SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...ONCE AGAIN MESOSCALE BOUNDARIES AND MCS DEVELOPMENT WILL ACT AS THE PRIMARY FORCING MECHANISMS FOR CONVECTION. EXPECTING ANOTHER MCS TO FORM NORTH OF THE CWA DURING THE LATE EVENING/OVERNIGHT...BUT THIS ONE SHOULD MORE OF AN EFFECT ON SOUTH TEXAS THAN PREVIOUS DAYS. THERE WILL ALSO BE SOME WEAK DYNAMICS IN PLACE...IN THE FORM OF A JET STREAK...WHICH WILL PROVIDE SOME SYNOPTIC SCALE LIFT. NOCTURNAL COASTAL CONVERGENCE WILL ALSO ASSIST IN SOME STREAMER SHOWERS ACROSS THE COASTAL BEND AND GULF WATERS. SHOWING SLIGHT CHANCE POPS SOUTH TRANSITIONING TO LIKELY POPS NORTH TONIGHT. INCREASED POPS SLIGHTLY DURING THE DAY ON SUNDAY TO INCLUDE HIGH END CHANCE POPS ACROSS THE NORTHEAST. WILL GRADE POPS FROM SLIGHT CHANCE SOUTH TO CHANCE NORTH SUNDAY/SUNDAY NIGHT. LOWERED MAX TEMPS A FEW DEGREES ON SUNDAY DUE TO HIGHER PRECIP CHANCES AND INCREASED CLOUD COVER. && .AVIATION...SCT-BKN VFR CIGS WILL PREVAIL THROUGH THE EVENING. ISOLATED TO SCATTERED SHOWER/THUNDERSTORMS CAN BE EXPECTED FOR THE REST OF THE AFTERNOON AND EARLY EVENING. THESE STORMS WILL PRODUCE LOCALIZED IFR VSBYS/CIGS. OVERNIGHT EXPECT SCATTERED TO NUMEROUS CONVECTION WHICH WILL RESULT IN LOCALIZED IFR VSBYS/CIGS. && .MARINE...EXPECT THE LOW LEVEL JET TO INCREASE OVERNIGHT WITH SCEC CONDITIONS TO ACCOMPANY ACROSS ALL WATERS. OTHERWISE...WINDS WILL REMAIN BELOW SCEC CRITERIA. ISOLATED TO SCATTERED CONVECTION IS EXPECTED ACROSS THE WATERS THROUGH THE PERIOD DUE TO PREVIOUSLY MENTIONED BOUNDARIES. && .LONG TERM (MONDAY THROUGH SATURDAY)...THE MID/UPPER LOW WILL BE WEAKENING INTO AN OPEN WAVE AND MOVING TO THE EAST-NORTHEAST BY MONDAY MORNING. A WEAK EXTENSION OF THE TROUGH AXIS WILL HOLD BACK INTO SOUTH-CENTRAL TEXAS MONDAY. GUIDANCE IS SHOWING POPS INTO THE LOW END CHANCE CATEGORY FOR THE MID COAST REGION MONDAY BUT EXPECT THERE WILL BE SOME DRY AIR INTRUDING ON THE REGION...SO WILL GO WITH ONLY SLIGHT CHANCE POPS FOR THE COASTAL REGIONS MONDAY. THE NAM ALONG WITH THE GFS SHOW A MID/UPPER LEVE SHEAR AXIS OVER THE COASTAL PLAINS TUESDAY WITH MOISTURE INCREASING WITH PRECIPITABLE WATER VALUES APPROACHING 2 INCHES. WILL PLACE 20/30 PERCENT CHANCE POPS ON TUESDAY FOR MAINLY DIURNAL CONVECTION. THE SHEAR AXIS IS EXPECTED TO REMAIN OVER THE COASTAL BEND THROUGH THURSDAY. WILL INCREASE THE AREA OF CHANCE POPS TO ALL OF THE COASTAL PLAINS WEDNESDAY AND AND THURSDAY. NO MAJOR CHANGES TO THE CURRENT TEMPERATURE FORECAST THROUGH THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 76 88 75 92 78 / 20 20 20 20 10 VICTORIA 73 87 73 91 76 / 60 50 30 20 10 LAREDO 78 98 79 103 81 / 40 20 20 10 10 ALICE 75 91 74 96 76 / 30 30 20 10 10 ROCKPORT 78 89 79 89 80 / 40 30 30 20 10 COTULLA 73 91 74 98 77 / 60 30 30 10 10 KINGSVILLE 76 92 74 94 77 / 20 20 20 20 10 NAVY CORPUS 79 89 79 90 80 / 20 20 20 20 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && KRR/97...SHORT TERM TMT/89...LONG TERM
Hazardous weather outlook, Jun 16, 7:00 AM CDT, 12 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...RESENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 700 AM CDT SAT JUN 16 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-171030- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 700 AM CDT SAT JUN 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL AFFECT THE REGION FROM SOUTH TO NORTH TODAY. SCATTERED TO NUMEROUS THUNDERSTORMS WILL AFFECT THE REGION FROM SOUTH TO NORTH TONIGHT. THE STRONGER STORMS WILL PRODUCE STRONG GUSTY WINDS AND LOCALLY HEAVY RAINFALL. TOTAL RAINFALL AMOUNTS THROUGH TONIGHT WILL RANGE FROM 0.10 TO 0.25 INCHES SOUTH AND 1 TO 2 INCHES WITH ISOLATED HIGHER AMOUNTS NORTH. .DAYS TWO THROUGH SEVEN....SUNDAY THROUGH FRIDAY AN UPPER LEVEL DISTURBANCE WILL CONTRIBUTE TO ISOLATED TO SCATTERED THUNDERSTORMS SUNDAY THROUGH EARLY MONDAY...PRIMARILY OVER THE NORTHERN AND EASTERN SECTIONS. ADDITIONAL ISOLATED THUNDERSTORMS ARE EXPECTED DURING THE MORNING HOURS TUESDAY AND WEDNESDAY OVER THE COASTAL COUNTIES AND ADJACENT BAYS AND COASTAL WATERS. HEAT INDEX VALUES WILL RANGE FROM 105 TO 109 DURING THE AFTERNOON HOURS MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 85/87
In the hours before
Special weather statement, Jun 16, 3:15 PM CDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 315 PM CDT SAT JUN 16 2007 TXZ239-162115- WEBB- 315 PM CDT SAT JUN 16 2007 ...A STRONG THUNDERSTORM WAS AFFECTING WEBB COUNTY... AT 309 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES SOUTHWEST OF COLUMBIA BRIDGE...OR 22 MILES WEST OF LAREDO...MOVING NORTHEAST AT 15 MPH. SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM BETWEEN 345 PM AND 400 PM AROUND LAREDO.
Special weather statement, Jun 16, 5:14 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 514 PM CDT SAT JUN 16 2007 TXZ229-239-162315- LA SALLE-WEBB- 514 PM CDT SAT JUN 16 2007 ...A STRONG THUNDERSTORM WAS AFFECTING LA SALLE AND WEBB COUNTIES... AT 508 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF ENCINAL...MOVING EAST AT 25 MPH. THIS STRONGEST PART OF THE STORM WILL BE NEAR... ARTESIA WELLS BY 520 PM CDT. WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. SCC
Special weather statement, Jun 16, 6:15 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 615 PM CDT SAT JUN 16 2007 TXZ239-170000- WEBB- 615 PM CDT SAT JUN 16 2007 ...A STRONG THUNDERSTORM WAS AFFECTING WEBB COUNTY... AT 615 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAS TIENDAS...OR 24 MILES SOUTHWEST OF ENCINAL...MOVING NORTHEAST AT 5 MPH. PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. SCC
Special weather statement, Jun 16, 7:16 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 716 PM CDT SAT JUN 16 2007 TXZ229-170115- LA SALLE- 716 PM CDT SAT JUN 16 2007 ...A STRONG THUNDERSTORM WAS AFFECTING LA SALLE COUNTY... AT 715 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF LOS ANGELES...OR 15 MILES SOUTHEAST OF DILLEY. THIS STORM WAS NEARLY STATIONARY. PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. SCC
Special weather statement, Jun 16, 7:39 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 739 PM CDT SAT JUN 16 2007 TXZ229-230-170145- LA SALLE-MCMULLEN- 739 PM CDT SAT JUN 16 2007 ...A STRONG THUNDERSTORM WAS AFFECTING LA SALLE AND MCMULLEN COUNTIES... AT 739 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FOWLERTON...OR 21 MILES EAST OF COTULLA...MOVING EAST AT 10 MPH. PEA SIZE HAIL...BRIEF BUT VERY HEAVY RAIN AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. SCC
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:35 PM CDT | Flash Flood Warning | CRP | La Salle, McMullen | 115 min |
| Jun 16, 8:57 PM CDT | Flash Flood Watch | CRP | Bee, Duval, Jim Wells, La Salle, Live Oak, McMullen and 1 more | 18 hr |
| Jun 16, 9:19 PM CDT | Severe Thunderstorm Warning | CRP | Live Oak, McMullen | 26 min |
| Jun 16, 10:29 PM CDT | Flash Flood Warning | CRP | La Salle, McMullen | 106 min |
| Jun 17, 1:40 AM CDT | Flash Flood Warning | CRP | Webb | 95 min |
| Jun 17, 2:32 AM CDT | Severe Thunderstorm Warning | CRP | Webb | 58 min |
| Jun 17, 3:18 AM CDT | Flash Flood Warning | CRP | Webb | 117 min |
| Jun 17, 3:29 AM CDT | Severe Thunderstorm Warning | CRP | Webb | 61 min |
| Jun 17, 5:06 AM CDT | Severe Thunderstorm Warning | CRP | Webb | 24 min |
| Jun 17, 5:14 AM CDT | Flash Flood Warning | CRP | Webb | 2 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.